It is currently Tue Aug 22, 2017 10:31 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: The big question
PostPosted: Sun Sep 15, 2013 4:25 am 
Offline
New Poster
New Poster

Joined: Sun Sep 15, 2013 2:14 am
Posts: 2
Hello, im new to the site, I have been taking suboxone for 2 years now. The first year I took 14mg per day. Now for the last year I have been trying to taper off suboxone. I am currently down to 1mg per day and it kinda sux! Anyway I am trying to take a heroin vacation real quick, i am scared tho because I havent done it in soo long I dont know what to expect, especially after being on subs this long...

1. How long shld I wait after last sub dose to be a safe time to take H?

2. How long is the naloxone half life?

3. If i take heroin on top of suboxone what are the possible problems that cud come from this? And dont say percipatated w/d because I know thats only when you take subs after H, Im talking about H after sub.

The reason I want to get high again is because Im going to federal prison at the end of this month, and want to get high one last time before I do my 60 months. I know its not a good idea, but I dont care. I just am nervous about things by nature and need to make sure I wont some how die by doing this wrong.


Top
 Profile  
 
 Post subject: Re: The big question
PostPosted: Sun Sep 15, 2013 9:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey j.b.

I'm sorry, this is probably not the right forum for you. We are a RECOVERY forum! You will not get any advice about how to go back to heroin from anyone here.

If I thought it would do any good, I would plead with you not to use. But I think you have made up your mind already.
I just have to mention though. PLEASE BE VERY CAREFUL if you decide to go through with this! Going back to using after a period of abstinence is the most dangerous time for any user! It is sooo easy to overdose. Please, please, please don't use amounts similar to what you used to use! I am coming at this from a harm reduction stand point. If you are going to use...start with the tiniest of amounts!

Remember the story of Corey Monthieth that was in the news recently? This is a very dangerous time for you. BE VERY CAREFUL!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
 Post subject: Re: The big question
PostPosted: Sun Sep 15, 2013 1:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
j.b. wrote:
1. How long shld I wait after last sub dose to be a safe time to take H?

2. How long is the naloxone half life?

3. If i take heroin on top of suboxone what are the possible problems that cud come from this? And dont say percipatated w/d because I know thats only when you take subs after H, Im talking about H after sub.



1. "A safe time to take heroin" is an oxymoron

2. It's not the naloxone that you should be concerned with, it's the buprenorphine which has a half life of 37 hours

3. The main issue is that you could not feel the effects of the heroin and will feel the need to take more until you do. You have no real sense of how high you are or how close you are to your respiratory system shutting down.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: The big question
PostPosted: Sun Sep 15, 2013 2:05 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
Yes, I believe the sight you are looking for is blue light. Sure would like to see you back here soon when you are ready.

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
 Post subject: Re: The big question
PostPosted: Sun Sep 15, 2013 2:48 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
I say thank you to all the members who posted back with good advice. Had I seen your post first it would have been deleted and you banned for obvious reasons.

BUT, now that you have our attention I would like to 2nd the advice Tinydancer gave you. She knows much more about the H combo than you'd think. She is correct, you will not feel the high from your precious heroin. That will make you do more and more until YOU are no more. It's very simple. Buprenorphine is in total control of your MU receptors, you know, the ones that give you the aaahhhh feeling. It cannot be kicked off without an amount that will probably kill you.

You are not the first to go to prison while on Suboxone. What you should be doing is tapering down so your withdrawal won't be so bad. The only way to feel it would be to stop the Sub for several months beforehand. I'm guessing you won't be doing that.

In parting, all I can say is I truly hope you don't kill yourself trying to get high. And please come back here when you get out and want to recover.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Pelican and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group